Alert archive / Florida / Tornado Warnings in 2023

Tornado Warning 20, NWS Melbourne, FL

June 17, 2023Brevard County, Florida

NWS Melbourne, FL issued this tornado warning at Jun 17, 2023, 12:07 PM EDT for Brevard County, Florida. It was in force for 16 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2023, 12:07 PM EDT (16:07 UTC)
Expired
Jun 17, 2023, 12:23 PM EDT
In force
16 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 28 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 12:14 PM EDTTSTM WND GST 523 Ene Barefoot Bay, FLDelayed Report. Weatherflow station Melbourne Beach Barrier Island Sanctuary (XMBI) measured a wind gust of 45KT/52MPH from the west.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 4.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2023-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2043 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2023-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2043 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

810 
WFUS52 KMLB 171607
TORMLB
FLC009-171645-
/O.NEW.KMLB.TO.W.0020.230617T1607Z-230617T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
1207 PM EDT Sat Jun 17 2023

The National Weather Service in Melbourne has issued a

* Tornado Warning for...
  Southeastern Brevard County in east central Florida...

* Until 1245 PM EDT.
    
* At 1207 PM EDT, a severe thunderstorm capable of producing a
  tornado was located near Grant-Valkaria, or near Malabar, moving
  northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Barefoot Bay, Grant-Valkaria and Micco around 1210 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Spessard Holland Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2786 8047 2785 8049 2785 8050 2782 8059
      2782 8064 2798 8071 2807 8051 2787 8042
TIME...MOT...LOC 1607Z 246DEG 41KT 2793 8060 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Schaper
2 follow-up statements
091 
WWUS52 KMLB 171617
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
1217 PM EDT Sat Jun 17 2023

FLC009-171645-
/O.CON.KMLB.TO.W.0020.000000T0000Z-230617T1645Z/
Brevard FL-
1217 PM EDT Sat Jun 17 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT FOR
SOUTHEASTERN BREVARD COUNTY...
    
At 1217 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Grant-Valkaria, or near Malabar, moving northeast at
45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Brevard County, including the following locations...
Spessard Holland Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 2786 8047 2785 8049 2785 8051 2798 8060
      2804 8057 2807 8051 2787 8042
TIME...MOT...LOC 1617Z 247DEG 38KT 2797 8048 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Schaper
080 
WWUS52 KMLB 171623
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
1223 PM EDT Sat Jun 17 2023

FLC009-171633-
/O.CAN.KMLB.TO.W.0020.000000T0000Z-230617T1645Z/
Brevard FL-
1223 PM EDT Sat Jun 17 2023

...THE TORNADO WARNING FOR SOUTHEASTERN BREVARD COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

LAT...LON 2786 8047 2785 8049 2785 8051 2798 8060
      2804 8057 2807 8051 2787 8042
TIME...MOT...LOC 1622Z 246DEG 41KT 2800 8040 

$$

Schaper

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Jun 17, 10:19 AM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jun 17, 10:19 AM EDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1019 AM EDT Sat Jun 17 2023

...New UPDATE, MARINE, AVIATION, PREV DISCUSSION...

.UPDATE...
Issued at 1018 AM EDT Sat Jun 17 2023

Current satellite and radar imagery shows ongoing convection
across the north moving east northeast around 20 mph. Coverage of
showers and storms is expected to increase through the late
morning hours as energy aloft moves southeastward across the
Florida Peninsula. Greatest coverage will shift towards the south
early this afternoon with hi-res model guidance suggesting a short
period of drying across the north before another round of shower
and storm activity late this afternoon and around sunset. A moist
airmass in place in combination with energy aloft and daytime
heating will allow for storms to become strong to severe. Model
soundings show an inverted V profile, and damaging wind gusts of
60 mph will be possible in severe storms. Strong storms will also
be capable of hail and frequent cloud-to-ground lightning.
Temperatures this afternoon will be in the L90s with feels like
temperatures between 100 and 106 from Brevard/Osceola southward.

&&

.MARINE...
Issued at 311 AM EDT Sat Jun 17 2023

Today/tonight (previous)...Area remains between high pressure
ridge axis to the south and a stalled frontal boundary across the
deep south. This will maintain the W/SW offshore flow of 10-15
knots. A late sea breeze may form but would stay pinned to the
coast. Fast moving storms will cross the FL peninsula from west to
east earlier than previous days and push offshore the east coast
during the mid day and afternoon. More than one round of storms
will be possible through sunset, containing wind gusts 35 knots or
greater. Yet another round of storms is expected to push SE and
off the coast overnight. S/SW winds will increase 15-20 knots
after sunset over the offshore waters of Volusia and Brevard,
likely requiring a Caution headline. Seas 1-2 feet nearshore and 3
feet offshore.

&&

.AVIATION...
(12Z TAFS)
Issued at 1018 AM EDT Sat Jun 17 2023

Multiple rounds of storms expected today. Ongoing +TSRA across
northern terminals with coverage increasing across the north
through the afternoon. IFR VIS has been observed in ongoing
convection along with wind gusts around 30kts. TEMPOs currently in
effect at interior terminals and DAB for IFR VIS/MVFR CIGs. MVFR
CIGs have developed outside of convection across coastal terminals
this morning. WSW winds around 10 kts this afternoon with locally
higher gusts possible where convection develops. Storms will
continue to be possible beyond sunset and overnight.

&&

.PREV DISCUSSION...
Issued at 309 AM EDT Sat Jun 17 2023

Today/Tonight...A series of shortwave troughs will drop SE across
FL and reinforce the larger scale upper trough. Combined with an
increase in moisture and daytime heating, this energy aloft will
produce rounds of storms over the next 24 hours. In the low
levels, the westerly flow will persist though not as breezy/gusty
as yesterday. Expect an earlier onset of showers and storms today
and in fact, already seeing coastal showers pushing onshore north
of Tampa. This activity will increase in coverage and intensity
after sunrise and push steadily E/SE across the area and
offshore. Since the offshore flow is a little weaker than
yesterday, there is a chance the east coast sea breeze may develop
south of the Cape though the early storms pushing offshore may
disrupt it. Reheating behind these initial storms should develop
additional storms late in the day especially along outflow
boundaries and a possible sea breeze pinned at the coast.

Daytime heating combined with cool temps aloft (-10C at 500mb)
will produce steep lapse rates in the low and mid levels,
supporting strong to severe storms containing damaging winds to
60 mph and hail. Storms will be quick-moving at 20-30 mph but
there is a risk for cells training over similar areas and
producing prolonged heavy rain and a flood threat. This appears
more likely this evening and overnight as additional storms are
progged to push SE across the area assocd with addl upper support.
Localized rainfall amounts up to 4 inches will be possible.

Sunday...The shortwave pivoting through the mid-level trough, still
holding position over Florida, ejects to the east as a second
shortwave over the central Plains rounds the mid-level ridge over
Mexico-Texas. The aforementioned ridge begins to amplify late in the
day in response to a substantial mid-upper level trough/low digging
in over the Pacific Northwest. At the surface, the frontal boundary
draped across the Deep South sags into North Florida as a weak low
develops near the southeastern seaboard and departs eastward, while
the ridge axis of the Atlantic high remains to the south. This will
result in another moderate surge of southwest to westerly flow,
increasing winds to 10-15 mph and briefly to 15-20 mph in some
locations. Deep moisture (PWATs 1.7-2.0", depending on the model)
gets pulled across the state as it wraps into the developing low,
continuing high rain chances, around 70 pct areawide. A caveat will
be drier air also getting wrapped into the low, which could lead to
lower than advertised rain chances/coverage across the north, which
the 00Z ECM and GFS guidance are trending towards. Warmer air aloft
(T500 increasing to around -8C to -7C) should start to inhibit storm
development, but model soundings still show enough instability and
downdraft potential for strong to marginally severe storms with
gusty winds, occasional to frequent cloud to ground lightning, and
torrential downpours. SPC has outlined most of ECFL in a Marginal
Risk. Daytime temperatures start a slow downward trend due to
increased cloud cover and showers, with afternoon highs around 90.
Overnight lows in the L-M70s.

Monday...The mid to upper level pattern over the CONUS continues to
amplify, with mid-level ridging quickly building from Texas-Mexico
through the central US and into Canada in response to a substantial
mid-upper level trough and low digging even further south across the
western U.S. The second shortwave, rounding the ridge over the
central Appalachians, starts to become cutoff as it reaches the deep
south. An attendant weak surface low is expected to develop, which
will lift the frontal boundary sagging across north Florida back
north. Westerly winds become light, so should see the return of the
east coast sea breeze. 18Z guidance only so recently indicated
slightly drier conditions Monday, bringing PoPs down to around 60
pct areawide, but 00Z guidance has been trending towards a quicker
return of deep moisture, so could see these rain chances increasing
in upcoming forecast packages. Upper level temperatures remain
fairly warm (T500 -6C to -7C), combined with higher moisture content
through the atmosphere, should reduce the potential for severe
storms, but strong storms remain possible and the threat for locally
heavy rainfall will increase. Current forecast calls for afternoon
highs to rebound back into the U80-L90s, but should increased
moisture (more clouds higher rain chances) be realized, these could
end up being lower. Overnight lows in the L-M70s.

Tuesday-Saturday...A very wet period and an increased risk for
locally heavy rainfall is expected next week. The mid-upper level
ridge extending from Mexico across the central U.S. and into Canada
continues to amplify, eventually leading to broad ridging across the
eastern U.S. The mid-level low over the Southeast and Florida
becomes cut off and begins to meander, with ensembles and
deterministic models showing less retrograde movement than this time
yesterday, remaining more or less overhead through late week. By
Thursday-Friday, ECM/GFS both show a similar evolution of the mid-
upper level pattern becoming amplified enough troughing over the
northwestern Atlantic is able to reinforce the low overhead, then
finally shift it northeastward as flow starts to become more zonal
across the CONUS through the weekend. Ensemble solutions depict a
similar scenario, though much less amplified. The ridge axis of the
Atlantic high stays shunted to the south of ECFL and some form of
stationary boundary remains draped across the Deep South to north
Florida, and surface high pressure builds over the northeastern U.S.
Initially southwesterly flow backs to southerly mid-week and
southeasterly late week, drawing deep moisture across Florida. Model
PWATs start around 1.6-1.9" Tuesday, increasing to over 2" late in
the week and possibly above 2" by the weekend, with pretty good
agreement between models. That said, have opted to cap PoPs to 70
pct Tue-Wed, 60 pct Thu-Fri, and 50 pct Sat due to the inherent
decrease in confidence as we go later into the forecast period.
Afternoon highs slowly slip from the U80-L90s along Tuesday to the M-
U80s by the weekend thanks to the increased cloud cover and shower
coverage. Overnight lows in the L-M70s.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  90  72  88  73 /  60  70  70  30
MCO  91  74  89  75 /  70  70  70  30
MLB  92  74  89  75 /  70  70  70  40
VRB  92  74  90  74 /  70  60  70  40
LEE  90  74  89  74 /  70  70  70  30
SFB  91  74  90  74 /  60  70  70  30
ORL  92  75  89  75 /  70  70  70  30
FPR  92  74  90  75 /  70  60  70  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

Law/Pendergrast
Hazardous weather outlook, Jun 17, 11:33 AM EDT, 34 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1133 AM EDT Sat Jun 17 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-180345-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1133 AM EDT Sat Jun 17 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
Multiple rounds of thunderstorms will be possible today.
Conditions are favorable for a few storms to contain damaging
winds near 60 mph, hail and frequent lightning strikes. A brief
tornado will also be possible along boundary interactions.
Movement will be toward the east at 20 to 30 mph. The risk of
strong storms and heavy rainfall will persist into the overnight.

.FLOOD IMPACT...
Several rounds of rain and storms are possible today and tonight.
The threat of storm cells training over similar areas will produce
localized rainfall amounts up to 4 inches. This may cause
temporary flooding of some roads and low lying areas. The best
chance for this to occur will be over Osceola, Orange and Lake
counties. Never attempt to cross water of unknown depth especially
at night.

.EXCESSIVE HEAT IMPACT...
Peak heat indices 102 to 106 will most likely occur across Martin,
Saint Lucie, Indian River and Okeechobee counties before storms
move in this afternoon.

.RIP CURRENT IMPACT...
A Moderate risk of life threatening rip currents exists at all
central Florida Atlantic beaches. Always swim within sight of a
lifeguard.

.MARINE THUNDERSTORM GUST IMPACT...
Rounds of lightning storms will be capable of producing wind
gusts of 35 knots or greater as they move toward the east and
southeast over inland lakes, the Intracoastal Waterway, and then
over the Atlantic waters. Boaters should watch for storms
approaching from the west and seek safe shelter well in advance as
storms will be offshore-moving.

.WIND AND SEA IMPACT...
South to southwest winds will increase 15 to 20 knots this evening
and overnight over the offshore waters of Volusia and Brevard
counties.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
Above normal rain chances will continue through the upcoming
week. Scattered to numerous lightning storms each afternoon will
be capable of producing gusty winds, small hail, frequent
lightning, and torrential downpours. A few storms will be
marginally severe Sunday.

The combination of max temperatures in the lower 90s and humidity
will produce peak heat indices up to 105 most days.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.

Law

In the hours before

Local storm report, Jun 17, 10:55 AM EDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1055 AM EDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 AM     Tstm Wnd Gst     Orlando Intl Airport    28.42N  81.32W
06/17/2023  M66 mph          Orange             FL   ASOS

            ASOS at Orlando International Airport measured a wind
            gust of 57kt/66mph.

&&

Event Number MLB2300249

Schaper
Special weather statement, Jun 17, 11:05 AM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1105 AM EDT Sat Jun 17 2023

FLZ053-058-154-159-164-254-259-264-547-647-171600-
Okeechobee FL-Osceola FL-Coastal St. Lucie FL-Inland St. Lucie FL-
Inland Indian River FL-Inland Martin FL-Coastal Indian River FL-
Coastal Martin FL-Inland Southern Brevard FL-
Mainland Southern Brevard FL-
1105 AM EDT Sat Jun 17 2023

...Strong thunderstorms will impact portions of St. Lucie,
Okeechobee, Indian River, northwestern Martin, southwestern Brevard
and southeastern Osceola Counties through NOON EDT...

At 1105 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Lake Kissimmee to near
Basinger. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Port Saint Lucie, Palm Bay, Melbourne, Fort Pierce and Sebastian.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2713 8068 2721 8079 2714 8087 2722 8097
      2733 8105 2736 8103 2739 8112 2749 8120
      2755 8121 2760 8114 2771 8115 2783 8122
      2786 8130 2797 8136 2798 8134 2815 8064
      2715 8026
TIME...MOT...LOC 1505Z 274DEG 36KT 2801 8119 2732 8101

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Law
Special weather statement, Jun 17, 11:23 AM EDT, 44 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1123 AM EDT Sat Jun 17 2023

FLZ041-044>046-053-144-171630-
Northern Lake County FL-Osceola FL-Orange FL-Seminole FL-
Inland Volusia FL-Southern Lake County FL-
1123 AM EDT Sat Jun 17 2023

...Strong thunderstorms will impact portions of Seminole, southern
Lake, Orange, south central Volusia and Osceola Counties through 1230
PM EDT...

At 1123 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Longwood to Universal Studios to 14 miles
southwest of Lake Louisa. Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orlando, Deltona, Kissimmee, Sanford and Apopka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2871 8195 2885 8149 2889 8098 2836 8094
      2774 8094 2774 8116 2783 8122 2786 8130
      2792 8131 2806 8146 2801 8138 2808 8135
      2809 8145 2814 8146 2814 8152 2826 8156
      2826 8166 2835 8166 2836 8179 2835 8196
TIME...MOT...LOC 1523Z 283DEG 35KT 2873 8137 2850 8146 2837 8194

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Schaper
Special weather statement, Jun 17, 11:46 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1146 AM EDT Sat Jun 17 2023

FLZ058-154-159-164-254-259-264-171645-
Okeechobee FL-Coastal St. Lucie FL-Inland St. Lucie FL-
Inland Indian River FL-Inland Martin FL-Coastal Indian River FL-
Coastal Martin FL-
1146 AM EDT Sat Jun 17 2023

...Strong thunderstorms will impact portions of St. Lucie, eastern
Okeechobee, southeastern Indian River and Martin Counties through
1245 PM EDT...

At 1146 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Fort Drum to 10 miles northwest
of Tradition to 6 miles southwest of J And S Fish Camp. Movement was
east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Port Saint Lucie, Jupiter, Walton, Fort Pierce and Stuart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2697 8008 2697 8014 2695 8015 2696 8061
      2711 8066 2716 8071 2721 8079 2734 8077
      2754 8080 2767 8033 2719 8013 2703 8008
TIME...MOT...LOC 1546Z 262DEG 35KT 2756 8067 2736 8058 2703 8073

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Schaper
Local storm report, Jun 17, 11:55 AM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1155 AM EDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     Tstm Wnd Gst     2 ENE Space Coast Airpo 28.53N  80.77W
06/17/2023  M56 mph          Brevard            FL   Other Federal

            USSF Tower 1007 measured a wind gust of 49KT/56MPH from
            the northwest.

&&

Event Number MLB2300250

Schaper
Local storm report, Jun 17, 12:02 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
1202 PM EDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     Tstm Wnd Gst     1 SSE Kennedy Space Cen 28.62N  80.70W
06/17/2023  M48 mph          Brevard            FL   ASOS

            KTTS measured a wind gust of 41kt/48mph.

&&

Event Number MLB2300251

Schaper

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 9:26 AM EDTSpecial Weather StatementMLBVolusia64 min
Jun 17, 9:38 AM EDTSpecial Marine WarningMLB97 min
Jun 17, 10:07 AM EDTAreal Flood AdvisoryMLBLake, Orange2 hr
Jun 17, 10:20 AM EDTSpecial Weather StatementMLBOrange40 min
Jun 17, 10:39 AM EDTSpecial Marine WarningMLB2 hr
Jun 17, 10:50 AM EDTSpecial Weather StatementMLBOrange55 min
Jun 17, 10:55 AM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola35 min
Jun 17, 11:02 AM EDTSevere Thunderstorm WarningMLBLake, Orange27 min
Jun 17, 11:05 AM EDTSpecial Weather StatementMLBIndian River, Okeechobee, Saint Lucie55 min
Jun 17, 11:21 AM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola39 min
Jun 17, 11:22 AM EDTSevere Thunderstorm WarningMLBBrevard, Indian River, Okeechobee, Osceola38 min
Jun 17, 11:23 AM EDTSpecial Weather StatementMLBLake, Orange, Osceola, Seminole67 min
Jun 17, 11:46 AM EDTSpecial Weather StatementMLBMartin, Saint Lucie59 min
Jun 17, 11:49 AM EDTSpecial Marine WarningMLB86 min
Jun 17, 11:54 AM EDTSevere Thunderstorm WarningMLBBrevard, Indian River, Osceola36 min
Jun 17, 12:43 PM EDTSpecial Weather StatementMLBMartin47 min
Jun 17, 12:46 PM EDTSpecial Marine WarningMLB44 min
Jun 17, 12:51 PM EDTSpecial Weather StatementMLBOsceola39 min
Jun 17, 1:03 PM EDTSpecial Marine WarningMLB57 min
Jun 17, 3:31 PM EDTSpecial Weather StatementMLBMartin44 min
Jun 17, 4:15 PM EDTSpecial Weather StatementMLBMartin45 min

Nearby

Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.